# SDR UHLA2011112800422

- Difficulty date: November 28, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - SHEAR CLIP CORRODED AT FR83 BETWEEN STGR 27-28R.  REMOVED SHEAR CLIPS AT FR83 FROM STGR 26R TO 29R, BLENDED CORROSION ON FRAME, FABRICATED AND INSTALLED NEW SHEAR CLIPS, AND RE-INSTALLED FLOOR SUPPORTS.
